# SDR AU000128053

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 170B
- Engine: Cont O300A
- Propeller: Mcauly 1A170*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Seized
- Location: Nose
- Component: Cont, O300A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) ENGINE LOST ITS OIL AND SEIZED.  OPERATOR SPECIFIED FROZEN BREATHER AS THE CAUSE.
